# SDR SIMA20011055

- Difficulty date: April 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1326
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3758 - DURING CRUISE FLIGHT CREW REPORTED EICAS MESSAGE PITCH TRIM 2 INOPERATIVE, AND BACK UP TRIM INOPERATIVE CAME ON.  BOTH MESSAGES STAYED ON UNTIL TOUCHDOWN THEN CLEARED.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  AIRCRAFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT.  FCF WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
